# SDR HEEA955725

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 5220 · Emergency Exits
- Part: Rod
- Part number: 350A25109521
- Condition: Binding
- Location: Jettison Door
- Part time: 855 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H DOOR JETTISON ROD BINDING AND BENDING WHEN CLOSING DOOR.
